I am experiencing significant hair loss and thinning of my hair since taking Alendronate sodium (generic Fosamax) for the last 8 months.
5 Mar 2011
I took fosomax for about 9 years. I started to get the bald patches after about 6 years. Since then my hair has gotten thinner and there are more and more bald areas. I stopped the fosomax last year because of all the alerts about fractures. Also, my bone density scores only improved for a couple years and then steadily got worse. I also have fibromyalgia so I thought the hair loss/alopecia was due to that. I realize I don't have a definitive answer to your question... just some input...
- Alendronate Information for Consumers
- Alendronate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Alendronate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have taken regular fosamax for 10 yrs. I was just switched to this generic and want feedback as to pros and cons. Thanks.
1 answer • 22 Mar 2010
can Finasteride cause hair loss I have noticed that the hair on my forearms is thinning also I have a rash on both arms and my feet and legs
1 answer • 26 Jul 2010
Age 81, take 70 mg (once a week). Bone density improved but haven't been retested recently.
0 answers • 16 Sep 2011
I have taken Ampyra regularly for about 1 year, only 1 pill per day. I begin to notice some hair thinning, shedding about 6 months ago. I do take ...
1 answer • 19 May 2015